# SDR CHQA201100297

- Difficulty date: July 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,519 hours, 21,567 cycles
- Engine: Allsn AE3007A
- Engine time: 24,693 hours, 20,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT INBOARD SEAT TRACK 1.  MAINTENANCE REPLACED THE LEFT INBOARD SEAT TRACK 1 WITH NO FURTHER DEFECTS NOTED.
